- Thread Starter
Last edited by GuepGuep69; 07-03-2011 at 18:54.
- 12-12-2010 15:42
(Original post by GuepGuep69)
- 12-12-2010 15:47
I'm currently on the contraceptive pill Brevinor and i take it everyday at 8am (I make sure i take it everyday at the same time)
Today i didn't feel too good and threw up at like 1pm and again ar 2pm, is it at all possible that the pill may become ineffective?
I'm pretty sure i'm not pregnant because i do make sure i take my pill everyday at the same time.
I won't be surprised if i have puke again, i think i have food poisoning
Has anyone been in my situation too?
- 12-12-2010 16:02
Just make sure you take extra precautions (ie condoms), just in case, especially if you think you might vomit again.
- 12-12-2010 16:22
Read the leaflet in the box as well because that normally tells you what to do about it. I'm not sure, it might suggest you take the next one now. I threw up on mine once but there wasn't as issue of me getting pregnant since my boyfriend lives 300 miles away, but I think you need to make sure you take extra precautions like condoms. If you're still worried about it call the pharmacy or doctor. I did and they were really helpfulLast edited by 03hope03; 12-12-2010 at 16:24.
- 12-12-2010 16:41
Like the others said, check te leaflet that comes with your pill as they're all sightly different. I think with combined pills you're generally fine if you took your pill 3 hours or more before you started being sick. But obviously if you continue until tomorrow, that'd be a problem. If you're worried it'll probably be best to be careful for the next 7 days using condoms etc, and running any pill packs together if you're due to stop within the next week.